# SDR CALA2024053001641

- Difficulty date: May 11, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 68,723 hours, 25,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA.540 AND LBL 24.97 IS CRACKED.SUPPORT TASK NSA EMX N/R 00159 ORIGINAL DISCREPANCY SHOULD HAVE READ: B737-57-4-1262 SHEAR FITTING AT STA. 540 AND LBL 40.87 IS CRACKED. SUPPORT TASK NSA EMX N/R 00159. REMOVED AND REPLACED SHEAR FITTING AT STA. 540 AND LBL 40.87 IAW 867845. WORK ACCOMPLISHED BY V931983 AND INSPECTED BY V895775. S B737-800 SRM 51-40-02 AND DWG 111A2000 REV. ORIGINAL, FOR WORK SFR REPORT FORM 46-0024, ENTERED BY UAL INSPECTION U393897 DATE ACCOMPLISHED SEE NSA EMX N/R 00159 AND HANGER N/R 5867845, CIR C 05/29/2024. /W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00159 AND HANGAR N/R 5 INSPECTION COMPLETE
